EconPapers    
Economics at your fingertips  
 

Packing Constant in Orlicz Sequence Spaces Equipped with the p-Amemiya Norm

Xin He, Jijie Yu, Yunan Cui and Xin Huo

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

The problem of packing spheres in Orlicz sequence space equipped with the p-Amemiya norm is studied, and a geometric characteristic about the reflexivity of is obtained, which contains the relevant work about and classical Orlicz spaces discussed by Rankin, Burlak, and Cleaver. Moreover the packing constant as well as Kottman constant in this kind of spaces is calculated.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/626491.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/626491.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:626491

DOI: 10.1155/2014/626491

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:626491